On factor coverings of groups
Colloquium Mathematicum, Tome 33 (1975) no. 2, pp. 175-187
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Richard E. Phillips 1 ; J. M. Plotkin 1
@article{10_4064_cm_33_2_175_187,
author = {Richard E. Phillips and J. M. Plotkin},
title = {On factor coverings of groups},
journal = {Colloquium Mathematicum},
pages = {175--187},
year = {1975},
volume = {33},
number = {2},
doi = {10.4064/cm-33-2-175-187},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-33-2-175-187/}
}
Richard E. Phillips; J. M. Plotkin. On factor coverings of groups. Colloquium Mathematicum, Tome 33 (1975) no. 2, pp. 175-187. doi: 10.4064/cm-33-2-175-187
Cité par Sources :